Triptorelin and total hysterectomy

My question please is this. I have just had my first injection of triptorelin, two more to go, one per month. I am then due to have full hysterectomy. I have two bilateral choc cysts 60/57mm. ATM I feel dreadful, my stomache looks 6 months pregnant. I'm in a huge amount of pain. Do I really have to follow through with these injections or can I just have the surgery now? I understand the injections r to control the cysts n let everything calm down but I feel awful. Any experiences or suggestions most welcome pls x

6 Replies

oldestnewest
  • hi, i have been getting decapeptyl ( same active ingredient) for a year now, it is horrible and im sorry your having such a hard time. jags are meant to starve things like endometriosis, a common cause of the cysts of oestrogen, its meant to shrink them back and make the surgery safer and easier with a better chance of success. you haven't mentioned what the side effects are but you should be able to get acute pain meds from your doc. maybe consider an antiihestimine though check its ok first. good luck for you surgery

  • Thank you for your response x

  • Dont have anymore i went through the same i lasted two injections but the pain was horrendous so stopped ...takes a while to come out of your system...i then had hysterectomy 6 weeks ago .wish you luck.

  • Did the injections make u feel really ill and still in pain? X

  • So sorry but just to clarify are you saying that the injections made u feel so I'll too plus u had pain still that you decided not to carry on with anymore injections or ur dr did? Did that mean they brought yr hysterectomy operation forward for u? I wish they'd do mine now!!! And get it all over n done with. In pain now as we speak, got spotting bleeding still!!! And 2nd injection booked for one week's time and dreading how I might feel after it xxx really quite scared :-(

  • Hi

    I've just had my second triptorelin injection. The endo pains & bloatedness have calmed down now, but at the beginning they felt worse. I have had a few days on & off feeling sick & didn't link it to the injections, but I guess it could have been. My hot flushed & night sweats are getting worse though & I'm trying to find out if I can have any herbal remedies for this.

    How are you getting on now?

You may also like...